# SDR 08FDEA04919

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 6947200I
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1030 FRAME SPLICE AT APPROX STRINGER 24L IS DAMAGED.  REPLACED FRAME SPLICE REF SRM 51-30-02 AND DRAWING 69-47200. THIS IS CLASSIFIED AS A MAJOR REPAIR
